# SDR DALA2016050303654

- Difficulty date: April 30, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 45,459 hours, 24,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Frame 67-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FR 67-68, FLOOR SUPPORT 1292 IS CORRODED. REMOVED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.
